# SDR UALA2010042701406

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 40,890 hours, 15,858 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321454
- Part serial: 245
- Condition: Faulty
- Location: Position 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT OVERWING EXIT ECAM AND OVERWING INTERMITTENT.  SUSPECT THE WARNING LIGHT PANEL. PANEL NO HELP. CONTINUING TO T/S. ADJUSTED LT OW EXIT DOOR PROXIMITY SENSOR. SLAVED NEW SENSOR, NO HELP. POWER SUPPLY BELOW DOOR WON'T TEST.  LT OVERWING EMERGENCY LIGHT POWER SUPPLY & BATTERY RT FOR TROUBLESHOOTING. NO HELP. T-S DOWN TO DOOR SLIDE LT ASSY 2WN1 (AOG M3220). REPLACED POWER SUPPLY RELAY 12WN, NO HELP.  REPLACED LIGHT ASSY 2WN1, NO HELP.REPLACED 'J' CONNECTOR 7139 VC IN REF WITH WDM. ACCOMPLISHED SYS TEST REF AMM. REPLACED LT OVERWING EXIT SENSOR 21WV. ACCOMPLISHED TSM, SLIDE ECAM INDICATION AND SLIDE ARMED WARNING LIGHT STILL DO NOT ILLUMINATE. LT OVERWING EXIT SLIDE ARMED LIGHT ASSY 2WN1 WAS REPLACED & ALSO HANDLE SENSOR WN1, STILL NO HELP. TROUBLESHOT TO SDAC-2, 1W V2. RPLC'D SDAC-2 PER AMM. ACP'D OPERATIONAL TEST AMM TASK. TEST OK. LT WING EMERGENCY EXIT AND SLIDE ARM-DISARM INDICATION CHECKED GOOD. SECURED ALL  EXIT SENSORS, CONNECTORS AND PANELS.
